“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 7807
School of Mathematics
  Title:   Amenability of the algebras R(S), F(S) of a topological semigroup S
1.  M. Amini
2.  A.R. Medghalchi
  Status:   Published
  Journal: Sci. Math.
  Vol.:  60
  Year:  2004
  Pages:   469-473
  Supported by:  IPM
For a locally compact Hausdorf semigroup S, the L-representation algebra R(S) was extensively studied by Dunkl and Ramirez. The Fourier-Stieltjes algebra F(S) of a topological semigroup was introduced and studied by Lau. The aim of this paper is to investigate the amenability of these algebras.

Download TeX format
back to top
scroll left or right